MAUDE Adverse Event Report: TELEFLEX MEDICAL VISISTAT 35W NON-STERILE; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL VISISTAT 35W NON-STERILE; STAPLE, REMOVABLE (SKIN)
Model Number IPN914814
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Use of the stapler to fix the skin at the end of the operation, but the staples do not hold well to the skin and come off at the slightest contact with the scar.Clinical consequences: unknown at this time.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Per dhr the product visistat 35w non-sterile lot # 73f2100457 was manufactured on (b)(6) 2021 a total of (b)(4) pieces.Lot was released on (b)(6) 2021.Dhr investigation did not show issues related to complaint.P/n 528236 is not being manufactured currently, however, another part number from the same family was use for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: 13 staplers were taken from the current production from p/n 528235 visistat 35w 6/box lot# 73d2200410 the staplers were functionally inspected and issue reported "failure to function - staple re-opens" was not observed in the current manufacturing process, the staples were loaded and released correctly.Revision of fmea-08-028 rev 05 was performed and the failure mode is already including it, no update is required.Corrective actions cannot be established since it is necessary to receive the physical sample to perform a proper investigation and confirm the alleged defect.At this time due the sample is not available is not possible to determine the source of the defect reported.Corrective actions cannot be established since it is necessary to receive the physical sample to perform a proper investigation and confirm the alleged defect.At this time due the sample is not available is not possible to determine the source of the defect reported.

Brand Name
VISISTAT 35W NON-STERILE
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14187961
Report Number3003898360-2022-00157
Device Sequence Number14573080
Product Code QQS
UDI-Device Identifier34026704631798
UDI-Public34026704631798
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914814
Device Catalogue Number528236
Device Lot Number73F2100457
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown